본문 바로가기
KERD
논문KCI 등재

Strong Convergence Theorems for Asymptotically NonexpansiveMappings by Hybrid Methods

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we prove two strong convergence theorems for asymptotically nonexpansive mappings in Hibert spaces by hybrid methods. Our results extend and improve the recent ones announced by Nakajo, Takahashi [K. Nakajo, W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003) 372-379], Kim, Xu [T. H. Kim, H. K. Xu, Strong convergence of modified mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152], Martinez-Yanes, Xu [C. Martinez-Yanes, H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal. 64 (2006) 2400-2411] and some others.

Abstract

In this paper, we prove two strong convergence theorems for asymptotically nonexpansive mappings in Hibert spaces by hybrid methods. Our results extend and improve the recent ones announced by Nakajo, Takahashi [K. Nakajo, W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003) 372-379], Kim, Xu [T. H. Kim, H. K. Xu, Strong convergence of modified mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006) 1140-1152], Martinez-Yanes, Xu [C. Martinez-Yanes, H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal. 64 (2006) 2400-2411] and some others.

참고문헌 (11)

  1. C. E. Chidume, "An example on the Mann iteration method for Lipschitz pseudocontractions", Proc. Am. Math. Soc, 129, pp.2359~2363 (2001)
  2. K. Goebel, "A fixed point theorem for asymptotically nonexpansive mappings", Proc. Am. Math. Soc, 35, pp.171~174 (1972)
  3. A. Genel, "An example concerning fixed points", Israel J. Math, 22, pp.81~86 (1975)
  4. B. Halpern, "Fixed points of nonexpanding maps, Bull", Am. Math. Soc, 73, pp.957~961 (1967)
  5. S. Ishikawa, "Fixed points by a new iteration medthod", Proc. Am. Math. Soc, 44, pp.147~150 (1974)
  6. T. H. Kim, "Strong convergence of modified mann iterations for asymptotically nonexpansive mappings and semigroups", Nonlinear Anal, 64, pp.1140~1152 (2006)
  7. P. K. Lin, "Demiclosedness principle and asymptotically nonexpansive mappings", Nonlinear Anal, 24, pp.929~946 (1995)
  8. W. R. Mann, "Mean value methods in iteration", Proc. Amer. Math. Soc, 4, pp.506~510 (1953)
  9. C. Martinez-Yanes, "Strong convergence of the CQ method for fixed point iteration processes", Nonlinear Anal, 64, pp.2400~2411 (2006)
  10. K. Nakajo, "Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups", J. Math. Anal. Appl, 279, pp.372~379 (2003)
  11. S. Reich, "Weak convergence theorems for nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 67, pp.274~276 (1979)

관련 논문AI추천

이 간행물의 다른 논문 (14건)